# SDR P5CA2012030500022

- Difficulty date: February 22, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 48,961 hours, 8,026 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MAIN DECK SEAT TRACK WORN AND CHAFING DAMAGE AT SEVERAL LOCATIONS STA 1680 - 1800 RBL 11.33.  (PERFORMED PERMANENT REPAIR TO SEAT TRACK PER SRM 53-00-52 REPAIR 12 AND INSTRUCTION CONTAINED IN EO 4453A702 AND BOEING  REPAIR AND DEVIATION RECORD (RDR)  AND SR  1-2117061725).
